Journal of Symbolic Logic

Review: Yoshindo Suzuki, Enumeration of Recursive Sets

Ann M. Singleterry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 33, Issue 1 (1968), 115.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736218

JSTOR
links.jstor.org

Citation

Singleterry, Ann M. Review: Yoshindo Suzuki, Enumeration of Recursive Sets. J. Symbolic Logic 33 (1968), no. 1, 115. https://projecteuclid.org/euclid.jsl/1183736218


Export citation